Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Jacksonville, FL

April 20, 20114 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 20, 2011, 6:14 PM EDT for 4 counties in Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 6:14 PM EDT (22:14 UTC)
Expired
Apr 20, 2011, 7:00 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 75 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 6:35 PM EDTHAIL 13 W Middleburg, FLNICKEL TO QUARTER SIZE HAIL REPORTED BY THE GENERAL PUBLIC WEST OF MIDDLEBURG. LOCALIZED FLOODING ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WUUS52 KJAX 202214
SVRJAX
FLC001-007-019-125-202300-
/O.NEW.KJAX.SV.W.0048.110420T2214Z-110420T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLAY COUNTY IN NORTHEAST FLORIDA
  BRADFORD COUNTY IN NORTHERN FLORIDA
  NORTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  EASTERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 700 PM EDT

* AT 614 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR KINGSLEY...OR 13 MILES EAST OF RAIFORD...AND MOVING
  SOUTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STARKE...SAMPSON AND NEW RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2977 8207 2981 8230 3002 8232 3012 8206
      3001 8190
TIME...MOT...LOC 2214Z 039DEG 5KT 2999 8204

$$

CARROLL
2 follow-up statements
608 
WWUS52 KJAX 202236
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 PM EDT WED APR 20 2011

FLC125-202245-
/O.CAN.KJAX.SV.W.0048.000000T0000Z-110420T2300Z/
UNION FL-
636 PM EDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3001 8219 3011 8204 3001 8190 2977 8207
      2981 8229
TIME...MOT...LOC 2235Z 039DEG 5KT 2997 8206

$$

FLC001-007-019-202300-
/O.CON.KJAX.SV.W.0048.000000T0000Z-110420T2300Z/
CLAY FL-BRADFORD FL-ALACHUA FL-
636 PM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN ALACHUA...EASTERN BRADFORD AND WESTERN CLAY
COUNTIES...

AT 635 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
MIDDLEBURG...MOVING SOUTHWEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
KINGSLEY AND SAMPSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3001 8219 3011 8204 3001 8190 2977 8207
      2981 8229
TIME...MOT...LOC 2235Z 039DEG 5KT 2997 8206

$$

CARROLL
696 
WWUS52 KJAX 202250
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 PM EDT WED APR 20 2011

FLC001-007-019-202301-
/O.EXP.KJAX.SV.W.0048.000000T0000Z-110420T2300Z/
CLAY FL-BRADFORD FL-ALACHUA FL-
650 PM EDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALACHUA...EASTERN
BRADFORD AND WESTERN CLAY COUNTIES WILL EXPIRE AT 700 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3001 8219 3011 8204 3001 8190 2977 8207
      2981 8229
TIME...MOT...LOC 2251Z 039DEG 5KT 2995 8208

$$

CARROLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:07 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 20, 3:07 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT WED APR 20 2011

...NEAR RECORD HIGH TEMPERATURES THROUGH END OF WEEK...

.SHORT TERM...ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS HAVE
BEGUN TO DEVELOP ACROSS MOST OF NORTHEAST FLORIDA. HAVE BUMPED UP
POPS OVER ENTIRE CWA TO ACCOUNT FOR INCREASED LIKELIHOOD OF
FURTHER AFTERNOON SHOWERS AND THUNDERSTORMS...WITH THE HIGHEST
CHANCES OVER CENTRAL NE FLORIDA WHERE THE SEA BREEZE BOUNDARY WILL
BE MID-LATE AFTERNOON. TONIGHT'S LOWS WILL DROP INTO THE 60S
ACROSS THE FORECAST AREA.

ON THURSDAY...THE RIDGE WILL SHIFT SOUTH A BIT AS FRONTAL
BOUNDARY SETTLES NORTH OF THE FORECAST AREA WITH INSTABILITY INTRUDING
INTO SE GA. SCATTERED STORMS ARE EXPECTED FOR MUCH OF SE GA
EXTENDING SOUTH INTO NE FL. MAX TEMPS THURSDAY WILL REACH INTO THE
UPPER 80S/LOWER 90S. NIGHTTIME LOWS WILL AGAIN DROP INTO THE 60S.

FRIDAY TRANSITIONS BACK TO THE RIDGE RE-BUILDING OVER N FL. THE
MID/UPPER RIDGE WILL BUILD NORTHWARD ALONG THE EAST COAST PUSHING
THE REMNANTS OF THE FRONTAL BOUNDARY NE OF THE AREA. EAST COAST
SEA BREEZE WILL DOMINATE KEEPING TEMPS COOLER NEAR THE COAST AND
MAX TEMPS WILL NEAR 90 PRIMARILY OVER THE WESTERN ZONES. LINGERING
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NORTHERN
PORTION OF SE GA.

.LONG TERM...SATURDAY THROUGH TUESDAY...
BERMUDA HIGH PRESSURE RIDGE WILL BUILD BACK ACROSS THE FORECAST
AREA ESTABLISHING A DRIER AIRMASS. RAIN CHANCES WILL DIMINISH
AGAIN WITH THE BEST CHANCES COMING FROM LATE DAY SEA BREEZE
INTERACTIONS. MAX TEMPS WILL BE IN THE UPPER 80S EACH DAY AND LOW
WILL BE IN THE 60S.

&&

.AVIATION...VFR CONDITIONS EXPECTED...EXCEPT FOR LOWER CONDITIONS
IN ISOLATED AFTERNOON THUNDERSTORMS.

&&

.MARINE...NO HEADLINES. SOUTH-SOUTHEAST WINDS 10 TO 15 KNOTS AND
SEAS 2-4 FEET EXPECTED. SEAS WILL INCREASE OVER THE WEEKEND DUE TO
AN EAST SWELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  88  63  86 /  20  50  30  30
SSI  68  82  66  79 /  20  40  20  20
JAX  66  87  65  85 /  20  30  20  10
SGJ  66  84  66  83 /  10  20  10  10
GNV  63  90  63  89 /  20  30  20  10
OCF  63  90  62  89 /  20  30  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

PRESNALL/WOLF/WALKER
Hazardous weather outlook, Apr 20, 4:40 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 PM EDT WED APR 20 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210900-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
440 PM EDT WED APR 20 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE OVER PORTIONS OF INLAND
NORTHEAST FLORIDA THROUGH EARLY EVENING...

SCATTERED THUNDERSTORMS WILL CONTINUE OVER INLAND NORTHEAST FLORIDA
GENERALLY SOUTH OF INTERSTATE 10 AND WEST OF INTERSTATE 95 INTO THE
EARLY EVENING HOURS. A FEW STORMS MAY BE STRONG TO SEVERE WITH GUSTY
WINDS IN EXCESS OF 50 MPH AND HAIL ONE HALF INCH TO ONE INCH IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY AFTERNOON
AND EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHEAST GEORGIA ON THURSDAY.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THIS WEEKEND DUE TO
INCREASING SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT/SEC

In the hours before

Local storm report, Apr 20, 5:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     4 NNW ARCHER            29.59N 82.54W
04/20/2011                   ALACHUA            FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A TREE DOWN AT SW 194TH ST AND
            SR45.

0501 PM     WILDFIRE         5 NW MELROSE            29.76N 82.12W
04/20/2011                   ALACHUA            FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED THAT LIGHTNING STARTED A BRUSH
            FIRE NEAR WALDO.

0506 PM     LIGHTNING        9 W GAINESVILLE         29.66N 82.49W
04/20/2011                   ALACHUA            FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED THAT A LIGHTNING STRIKE
            STARTED A STRUCTURAL FIRE IN GAINESVILLE.

0519 PM     HAIL             OCALA                   29.19N 82.13W
04/20/2011  E0.50 INCH       MARION             FL   TRAINED SPOTTER

            DIME SIZE HAIL NEAR HWY 326 AND HWY 441

&&

SEP
Local storm report, Apr 20, 5:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             OCALA                   29.19N 82.13W
04/20/2011  E0.50 INCH       MARION             FL   TRAINED SPOTTER

            DIME SIZE HAIL NEAR HWY 326 AND HWY 441

0519 PM     HAIL             OCALA AIRPORT           29.17N 82.22W
04/20/2011  E0.50 INCH       MARION             FL   TRAINED SPOTTER

            DIME SIZES HAIL

&&

AWALKER
Local storm report, Apr 20, 5:53 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
553 PM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             OCALA                   29.19N 82.13W
04/20/2011  E0.50 INCH       MARION             FL   TRAINED SPOTTER

            DIME SIZE HAIL NEAR HWY 326 AND HWY 441

&&

AWALKER
Local storm report, Apr 20, 6:00 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             ARGYLE                  31.07N 82.65W
04/20/2011  E0.88 INCH       CLINCH             GA   PUBLIC

            NICKLE SIZE HAIL NEAR PRESTWICK RD

0530 PM     HAIL             ARGYLE                  31.07N 82.65W
04/20/2011  E0.88 INCH       CLINCH             GA   PUBLIC

            NICKEL SIZED HAIL NEAR PRESTWICK RD

&&

AWALKER
Local storm report, Apr 20, 6:02 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 W OCALA               29.18N 82.19W
04/20/2011  M0.25 INCH       MARION             FL   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZE HAIL NEAR STATE ROAD 40 AND
            INTERSTATE 75.

&&

CARROLL
Special weather statement, Apr 20, 6:10 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EDT WED APR 20 2011

FLZ030>032-036-202300-
ALACHUA-BRADFORD-CLAY-UNION-
610 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...BRADFORD...EASTERN ALACHUA AND NORTHEASTERN UNION COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT...

AT 609 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF LAWTEY...OR 11
MILES EAST OF RAIFORD...MOVING SOUTHWEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND LAWTEY...KINGSLEY...STARKE...
HAMPTON...SAMPSON...RAIFORD...NEW RIVER AND JOHNSTOWN THROUGH 700 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2967 8209 2981 8232 3008 8232 3011 8198
      2993 8197
TIME...MOT...LOC 2209Z 088DEG 13KT 3002 8208

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:35 PM EDTAreal Flood AdvisoryJAXMarion55 min
Apr 20, 3:12 PM EDTSpecial Weather StatementJAXGilchrist48 min
Apr 20, 3:25 PM EDTSpecial Weather StatementJAXPutnam35 min
Apr 20, 3:27 PM EDTSpecial Weather StatementJAXSaint Johns33 min
Apr 20, 3:36 PM EDTSevere Thunderstorm WarningJAXGilchrist39 min
Apr 20, 3:53 PM EDTAreal Flood AdvisoryJAXGilchrist82 min
Apr 20, 4:08 PM EDTSpecial Weather StatementJAXMarion52 min
Apr 20, 4:16 PM EDTSpecial Weather StatementJAXGilchrist44 min
Apr 20, 4:21 PM EDTSevere Thunderstorm WarningJAXAlachua, Gilchrist25 min
Apr 20, 4:24 PM EDTSpecial Weather StatementJAXMarion51 min
Apr 20, 4:36 PM EDTSpecial Weather StatementJAXPutnam24 min
Apr 20, 4:42 PM EDTSpecial Weather StatementJAXBradford33 min
Apr 20, 4:44 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam46 min
Apr 20, 4:54 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam36 min
Apr 20, 5:20 PM EDTSpecial Weather StatementJAXMarion40 min
Apr 20, 5:36 PM EDTSpecial Weather StatementJAXClay39 min
Apr 20, 5:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Apr 20, 5:44 PM EDTSpecial Weather StatementJAXMarion46 min
Apr 20, 6:10 PM EDTSpecial Weather StatementJAXBradford50 min
Apr 20, 6:25 PM EDTSpecial Weather StatementJAXClay50 min
Apr 20, 7:19 PM EDTSpecial Weather StatementJAXBaker26 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.